Probability Theory and Related Fields

, Volume 147, Issue 3–4, pp 481–528 | Cite as

Square integrable holomorphic functions on infinite-dimensional Heisenberg type groups

Open Access
Article

Abstract

We introduce a class of non-commutative, complex, infinite-dimensional Heisenberg like Lie groups based on an abstract Wiener space. The holomorphic functions which are also square integrable with respect to a heat kernel measure μ on these groups are studied. In particular, we establish a unitary equivalence between the square integrable holomorphic functions and a certain completion of the universal enveloping algebra of the “Lie algebra” of this class of groups. Using quasi-invariance of the heat kernel measure, we also construct a skeleton map which characterizes globally defined functions from the L2(ν)-closure of holomorphic polynomials by their values on the Cameron–Martin subgroup.

Keywords

Heisenberg group Holomorphic Heat kernel Quasi-invariance Taylor map 

Mathematics Subject Classification (2000)

Primary 35K05 43A15 Secondary 58G32 

References

  1. 1.
    Bargmann V.: On a Hilbert space of analytic functions and an associated integral transform. Comm. Pure Appl. Math. 14, 187–214 (1961) (MR 28 #486)MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Cecil M.: The Taylor map on complex path groups. J. Funct. Anal. 254, 318–367 (2008)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Driver B.K.: On the Kakutani-Itô-Segal-Gross and Segal-Bargmann-Hall isomorphisms. J. Funct. Anal. 133(1), 69–128 (1995)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Driver B.K., Gordina M.: Heat kernel analysis on infinite-dimensional Heisenberg groups. J. Funct. Anal. 255, 2395–2461 (2008)MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Driver, B.K., Gordina, M.: Integrated Harnack inequalities on Lie groups, p. 41. http://www.citebase.org/abstract?id=oai:arXiv.org:0711.4392 (2008, preprint)
  6. 6.
    Driver, B.K., Gross, L.: Hilbert spaces of holomorphic functions on complex Lie groups, New trends in stochastic analysis (Charingworth, 1994), pp. 76–106. World Sci. Publishing, River Edge (1997) [MR MR1654507 (2000h:46029)]Google Scholar
  7. 7.
    Driver, B.K., Gross, L., Saloff-Coste, L.: Surjectivity of the Taylor map for complex nilpotent lie groups tbd, 1–19 (2007, preprint)Google Scholar
  8. 8.
    Driver B.K., Hall B.C.: Yang-Mills theory and the Segal-Bargmann transform. Comm. Math. Phys. 201(2), 249–290 (1999) (MR 2000c:58064)MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Fock V.: Verallgemeinerung und Lösung der Diracschen statistischen Gleichung. Z. Phys. 49, 339–357 (1928)CrossRefGoogle Scholar
  10. 10.
    Gordina M.: Heat kernel analysis and Cameron-Martin subgroup for infinite dimensional groups. J. Funct. Anal. 171(1), 192–232 (2000)MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Gordina M.: Holomorphic functions and the heat kernel measure on an infinite-dimensional complex orthogonal group. Potential Anal. 12(4), 325–357 (2000)MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Gordina M.: Taylor map on groups associated with a II1-factor. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 5(1), 93–111 (2002)MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Gross, L., Malliavin, P.: Hall’s transform and the Segal-Bargmann map. Itô’s stochastic calculus and probability theory, pp. 73–116. Springer, Tokyo (1996) [MR MR1439519 (98j:22010)]Google Scholar
  14. 14.
    Hall B.C., Sengupta A.: The Segal-Bargmann transform for path-groups. J. Funct. Anal. 152(1), 220–254 (1998)MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Hervé, M.: Analyticity in infinite-dimensional spaces. de Gruyter Studies in Mathematics, vol. 10. Walter de Gruyter & Co., Berlin (1989) [MR MR986066 (90f:46074)]Google Scholar
  16. 16.
    Hida, T., Kuo, H.-H., Potthoff, J., Streit, L.: White noise. Mathematics and its Applications, vol. 253. Kluwer, Dordrecht (1993). [An infinite-dimensional calculus. MR MR1244577 (95f:60046)]Google Scholar
  17. 17.
    Hille, E., Phillips, R.S.: Functional analysis and semi-groups, American Mathematical Society, Providence, R. I., 1974, Third printing of the revised edition of 1957, vol. XXXI. American Mathematical Society Colloquium Publications [MR MR0423094 (54 #11077)]Google Scholar
  18. 18.
    Kondratiev, Y.G.: Spaces of entire functions of an infinite number of variables connected with a rigging of Fock space, Spectral analysis of differential operators. Akad. Nauk Ukrain, pp. 18–37, 132. SSR Inst. Mat., Kiev (1980) [MR MR642527 (84e:46043)]Google Scholar
  19. 19.
    Kondratiev Y.G., Leukert P., Potthoff J., Streit L., Westerkamp W.: Generalized functionals in Gaussian spaces: the characterization theorem revisited. J. Funct. Anal. 141(2), 301–318 (1996) [MR MR1418508 (97j:60070)]MATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    Lempert L.: Holomorphic functions on (generalized) loop spaces. Math. Proc. R. Ir. Acad. 104((1), 35–46 (2004) (electronic) [MR MR2139508 (2006d:58008)]CrossRefMathSciNetGoogle Scholar
  21. 21.
    Obata, N.: White noise calculus and Fock space. Lecture Notes in Mathematics, vol. 1577. Springer, Berlin (1994) [MR MR1301775 (96e:60061)]Google Scholar
  22. 22.
    Pickrell D.: Measures on infinite-dimensional Grassmann manifolds. J. Funct. Anal. 70(2), 323–356 (1987) [MR MR874060 (88d:58017)]MATHCrossRefMathSciNetGoogle Scholar
  23. 23.
    Pickrell D.: Invariant measures for unitary groups associated to Kac-Moody Lie algebras. Mem. Am. Math. Soc. 146(693), x+125 (2000) [MR MR1686655 (2000m:22023)]MathSciNetGoogle Scholar
  24. 24.
    Segal, I.E.: Mathematical problems of relativistic physics, With an appendix by George W. Mackey. Lectures in Applied Mathematics (proceedings of the Summer Seminar, Boulder, Colorado, vol. 1960. American Mathematical Society, Providence (1963) [MR MR0144227 (26 #1774)]Google Scholar
  25. 25.
    Shigekawa, I.: Itô-Wiener expansions of holomorphic functions on the complex Wiener space, Stochastic analysis, pp. 459–473. Academic Press, Boston (1991)Google Scholar
  26. 26.
    Sugita H.: Properties of holomorphic Wiener functions—skeleton, contraction, and local Taylor expansion, Probab. Theory Related Fields 100(1), 117–130 (1994) [MR MR1292193 (96h:60092)]MATHCrossRefMathSciNetGoogle Scholar
  27. 27.
    Sugita H.: Regular version of holomorphic Wiener function. J. Math. Kyoto Univ. 34, 849–857 (1994)MATHMathSciNetGoogle Scholar
  28. 28.
    Titchmarsh E.C.: The Theory of Functions, 2nd edn. Oxford University Press, New York (1968)Google Scholar

Copyright information

© The Author(s) 2009

Authors and Affiliations

  1. 1.Department of Mathematics, 0112University of CaliforniaSan Diego, La JollaUSA
  2. 2.Department of MathematicsUniversity of ConnecticutStorrsUSA

Personalised recommendations